# SDR R8RR010147

- Difficulty date: October 16, 2000
- Submitted: October 20, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Aircraft time: 2,593 hours, 5,603 cycles
- Engine: Tmeca ARRIEL1D
- Engine time: 823 hours, 3,141 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: 70BM035420
- Part serial: 9606
- Condition: Coked
- Location: Engine
- Part time: 823 hours, 1,162 cycles
- Component: Engine, Tmeca
- Component part number: 0292005220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND SHUT DOWN, THE MECHANIC CHECKED THE COMPRESSOR FOR FREEDOM OF ROTATION.  THE COMPRESSOR WAS SEIZED.  SUSPECT FUEL INJECTION WHEEL COKING.  (X)
